It is inappropriate for me to comment on a patient’s management without knowing the full details and having seen the patient. What I can say is that B12 deficiency is not uncommonly seen in type 2 diabetes as metformin can interfere with absorption, and hence if you are on the metformin, then this may be the cause. The other potential cause of B12 deficiency is pernicious anemia, which is where your own immune system attacks the area of the stomach that produces a protein needed for B12 absorption. The only treatment needed for this is to replace the B12, normally via injections. Regarding treatment for the painful muscles, this could be secondary to magnesium deficiency, and hence I suggest talking to your doctor about trying some added magnesium.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.